MathSciNet Relay Station
MathSciNet bibliographic data
MR1479014 90C35
Chepoi, Victor A $T_X$-approach to some results on cuts and metrics. Adv. in Appl. Math. 19 (1997), no. 4, 453–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement